# SDR 97ZZZX2410

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC INSPECTION, THE FOLLOWING LEVEL 2 CORROSION ITEMS WERE NOTED W/C 0215, STR 22RT AT 1148.  CORRECTIVE ACTION WILL BE DONE WITH C-CHECK.  REFERENCE OPERATOR CONTROL NR GAIA9728 AND 97ZZZX2403 AND 97ZZZX2416.
